# SDR 2008UALA01436

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 58,147 hours, 19,417 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SLIDE WILL NOT ARM LEFT AFT DOOR.  LAMPS BURNT OUT.  RELAMPED 2 EACH LIGHT BULBS IN SLIDE INDICATOR.  OPS NORMAL.
